# SDR AWXA200200975

- Difficulty date: October 3, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 4,351 hours, 1,748 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A18346
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 4,406 hours, 1,772 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM LGB EN ROUTE FOR PHX SHORTLY AFTER SETTING TAKEOFF POWER, THE ECAM INDICATED LT FUEL TANK NR 1 BOOST PUMP LOW PRESSURE, REJECTED TAKEOFF AND PUMP RETURNED TO NORMAL OPERATION. MAINTENANCE PLACED LT FUEL TANK PUMP ON MEL 28-21-01, CONDITION NR 3, " LT WING TANK PUMP INOPERATIVE".   MAINTENANCE REPLACED THE LT FUEL TANK NR 1 PUMP IAW AMM 28-21-51-401, OPERATIONAL CHECK WAS GOOD.
